# SDR MASA2009042900144

- Difficulty date: April 29, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 14,091 hours, 10,707 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2884 PHX.  CREW RETURNED TO THE GATE DUE TO LEFT FWD EMERGENCY DOOR CAUTION MESSAGE.  MX CLEANED DOOR SENSOR AND SILL AND OPS CHECKED GOOD.
